Paper title:

APφ(R, C)-Spaces of Almost Periodic Functions

Published in: Issue 2, (Vol. 10) / 2016
Publishing date: 2016-10-20
Pages: 53-55
Author(s): CORDUNEANU Constantin
Abstract. The spaces APφ(R, C), corresponding to functions φ ∈ K = Kamke class, have been defined and a few of their properties have been investigated in our recent paper [1]. The aim of this paper is to present some facts/properties, completing those emphasized in [1] (like generalizations of the concept or some applications).
Keywords: Almost Periodicity, Functional Equation

1. C. Corduneanu: Some spaces of almost periodic functions. Libertas Mathematica, 35 (2015).

2. C. Corduneanu: A scale of almost periodic functions spaces. Differential and integral equations, 24 (2011), 1-27.

3. C. Corduneanu, Yizeng Li and Mehran Mahdavi: Functional Differential Equations. Advances and Applications. Wiley, 2016.

4. Fink, A.M., Almost Periodic Differential Equations, Springer-Verlag, 1974 (for basic theory of almost periodicity)

Back to the journal content
Creative Commons License
This article is licensed under a
Creative Commons Attribution-ShareAlike 4.0 International License.
Home | Editorial Board | Author info | Archive | Contact
Copyright JACSM 2007-2024